Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fixed-point sets of transformation groups on infinite-product spaces.


Author: James E. West
Journal: Proc. Amer. Math. Soc. 21 (1969), 575-582
MSC: Primary 54.85
DOI: https://doi.org/10.1090/S0002-9939-1969-0239588-5
MathSciNet review: 0239588
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 72 (1966), 515-519. MR 0190888 (32:8298)
  • [2] -, Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126 (1967), 200-216. MR 0205212 (34:5045)
  • [3] R. D. Anderson and R. H. Bing, A complete, elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 74 (1968), 771-792. MR 0230284 (37:5847)
  • [4] A. Beck, On invariant sets, Ann. of Math. 67 (1958), 99-103. MR 0092106 (19:1064c)
  • [5] C. Bessaga, On topological classification of complete linear metric spaces, Fund. Math. 56 (1965), 251-288. MR 0178322 (31:2580)
  • [6] C. Bessaga and A. Pełczynski, Some remarks on homeomorphism of F-spaces, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 10 (1962), 265-270. MR 0139917 (25:3344)
  • [7] M. I. Kadec, On topological equivalence of all separable Banach spaces, Dokl. Akad. Nauk SSSR 167 (1966), 23-25 = Soviet Math. Dokl. 7 (1966), 319-322. MR 0201951 (34:1828)
  • [8] V. L. Klee, Jr., Fixed point sets of periodic homeomorphisms of Hilbert space, Ann. of Math. (2) 64 (1956), 393-395. MR 0079757 (18:141e)
  • [9] D. Montgomery and L. Zippin, Topological transformation groups, Interscience, New York, 1955. MR 0073104 (17:383b)
  • [10] R. Y.-T. Wong, On homeomorphisms of infinite dimensional spaces, Trans. Amer. Math. Soc. 128 (1967), 148-154. MR 0214040 (35:4892)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85

Retrieve articles in all journals with MSC: 54.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239588-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society